# SDR C2XA04BT111

- Difficulty date: October 19, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 8,458 hours, 6,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 56344
- Condition: Faulty
- Location: Emergency Light
- Part time: 392 hours, 392 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED, EMERGENCY LIGHTS AT EXIT ROWS ARE REAL DIM.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY UNDER FLOORBOARD IAW EMB145 MM 333-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
